A two-stage information criterion for stochastic systems revisited

Gerencsér, László and Finesso, L (2011) A two-stage information criterion for stochastic systems revisited. AUTOMATICA, 47 (12). pp. 2791-2795. ISSN 0005-1098

[img] Text
S0005109811004249.pdf - Published Version
Restricted to Registered users only

Download (238kB)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:40
Last Modified: 05 Feb 2014 15:50
URI: http://eprints.sztaki.hu/id/eprint/6621

Update Item Update Item